# SDR SWAA112754

- Difficulty date: April 13, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 54,948 hours, 45,351 cycles
- Engine: Cfmint CFM563B1US
- Engine time: 58,893 hours, 52,959 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 7086007
- Part serial: 13505
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, X
- Precautionary procedure: A

## Discrepancy

INFLIGHT SHUTDOWN / DIVERSION / DECLARED EMERGENCY.  WHILE CRUISING AT FL 350, THE NR 1 ENGINE FLAMED OUT.  ALL ENGINE FULE PUMPS WERE ON AT THE TIME AND THE CROSSFEED VALVED WAS CLOSED.  DESCENDED TO FL 230 WHERE WINDMILL AIRSTART WAS SUCCESSFUL.  REMOVED AND REPLACED NR 1 ENGINE FUEL PUMP, MEC, AND FUEL CROSSFEED VALVE ACTUATOR PER MM.
